# SDR DALA2021011500262

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 59,933 hours, 7,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10JH EMERGENCY EXIT LIGHT INOPERABLE.  CORRECTIVE ACTION: FOUND CONNECTION AT SIDE WALL DAMAGE.  REPLACED CONNECTOR, REF A330 ESPM 20-44.
